Alert archive / Michigan / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 36, NWS Grand Rapids, MI

August 26, 2018Muskegon County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Aug 26, 2018, 9:02 PM EDT for Muskegon County, Michigan. It was in force for 88 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2018, 9:02 PM EDT (01:02 UTC)
Expired
Aug 26, 2018, 10:30 PM EDT
In force
88 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Muskegon County, MI

The radar

The Grand Rapids radar (KGRR), 62 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 9:14 PM EDTTSTM WND DMG1 E Montague, MIPOCKETS OF POWER OUTAGES REPORTED IN WHITEHALL AND MONTAGUE. THE TIME WAS ESTIMATED FROM RADAR.
Aug 26, 9:15 PM EDTTSTM WND DMG1 E Duck Lake, MITREE DOWN ON RILEY-THOMPSON RD. TIME ESTIMATED FROM RADAR.
Aug 26, 9:15 PM EDTTSTM WND DMG2 Nne Montague, MINUMEROUS TREES DAMAGED NEAR FRUITVALE RD AND OLD US 31. TIME IS ESTIMATED FROM RADAR. CREWS ARE CURRENTLY STILL CLEANING THINGS UP.
Aug 26, 9:18 PM EDTTSTM WND DMG2 Ne Montague, MITREE REPORTED DOWN ON US-31 NEAR WALSH ROAD.
Aug 26, 9:19 PM EDTTSTM WND DMG2 Ene Whitehall, MITREE REPORTED DOWN ON US-31 NEAR COLBY ROAD.
Aug 26, 9:35 PM EDTTSTM WND DMG3 Ne Wolf Lake, MITREES DOWN IN THE AREA. POWER OUTAGES AFFECTING SEVERAL THOUSAND CUSTOMERS SCATTERED ACROSS THE COUNTY.
Aug 26, 9:45 PM EDTTSTM WND DMG1 Ssw Muskegon, MIA FEW TREES AND POWERLINES DOWN IN THE MUSKEGON AREA. SCATTERED POWER OUTAGES.
Aug 26, 9:52 PM EDTTSTM WND GST 36Muskegon County Airport, MIASOS STATION MKG, MUSKEGON COUNTY AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2018-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2018-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

542 
WUUS53 KGRR 270102
SVRGRR
MIC121-270230-
/O.NEW.KGRR.SV.W.0036.180827T0102Z-180827T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Rapids MI
902 PM EDT SUN AUG 26 2018

The National Weather Service in Grand Rapids has issued a

* Severe Thunderstorm Warning for...
  Muskegon County in west central Michigan...

* Until 1030 PM EDT.

* At 902 PM EDT, a severe thunderstorm was located 10 miles southwest
  of Montague, or 16 miles northwest of Muskegon, moving east at 45
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Whitehall and Montague around 915 PM EDT.
  Lakewood Club, Dalton and Muskegon SP around 920 PM EDT.
  Muskegon, Muskegon Heights, Roosevelt Park, North Muskegon, Norton 
  Shores and Twin Lake around 925 PM EDT.
  Holton and Cloverville around 930 PM EDT.
  Fruitport, Wolf Lake and Brunswick around 935 PM EDT.
  Sullivan around 940 PM EDT.
  Ravenna, Slocum and Vickeryville around 945 PM EDT.
  Casnovia and Bailey around 955 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4347 8604 4330 8604 4329 8579 4321 8579
      4321 8591 4312 8591 4312 8627 4333 8640
      4347 8646
TIME...MOT...LOC 0102Z 284DEG 38KT 4335 8654 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

LAURENS
3 follow-up statements
070 
WWUS53 KGRR 270141
SVSGRR

Severe Weather Statement
National Weather Service Grand Rapids MI
941 PM EDT SUN AUG 26 2018

MIC121-270230-
/O.CON.KGRR.SV.W.0036.000000T0000Z-180827T0230Z/
Muskegon MI-
941 PM EDT SUN AUG 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR MUSKEGON COUNTY...

At 940 PM EDT, severe thunderstorms were located along a line 
extending from Fremont to Norton Shores, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Law enforcement.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Muskegon...            Muskegon Heights...    Roosevelt Park...
North Muskegon...      Lakewood Club...       Ravenna...
Fruitport...           Norton Shores...       Dalton...
Holton...              Sullivan...            Casnovia...
Brunswick...           Muskegon SP...         Vickeryville...
Wolf Lake...           Twin Lake...           Slocum...
Cloverville...         Bailey...              

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms have produced damage in Montague and Whitehall, 
including trees and wires down with numerous power outages. For your 
protection move to an interior room on the lowest floor of a 
building.

&&

LAT...LON 4347 8604 4330 8604 4329 8579 4321 8579
      4321 8591 4312 8591 4312 8627 4331 8639
      4347 8624
TIME...MOT...LOC 0139Z 267DEG 31KT 4343 8602 4318 8627 

HAIL...<.75IN
WIND...60MPH
 
$$

CAS
541 
WWUS53 KGRR 270208
SVSGRR

Severe Weather Statement
National Weather Service Grand Rapids MI
1008 PM EDT SUN AUG 26 2018

MIC121-270230-
/O.CON.KGRR.SV.W.0036.000000T0000Z-180827T0230Z/
Muskegon MI-
1008 PM EDT SUN AUG 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR SOUTHEASTERN MUSKEGON COUNTY...

At 1006 PM EDT, severe thunderstorms were located along a line
extending from 5 miles west of Grant to near Ravenna, moving east at
25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Law enforcement.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Ravenna...             Fruitport...           Sullivan...
Casnovia...            Vickeryville...        Wolf Lake...
Slocum...              Bailey...              

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Trees and powerlines have been reported down in the Muskegon, 
Whitehall, and Montague areas. For your protection move to an 
interior room on the lowest floor of a building.

&&

LAT...LON 4330 8604 4329 8579 4321 8579 4321 8591
      4312 8591 4312 8618 4326 8613
TIME...MOT...LOC 0206Z 270DEG 23KT 4335 8593 4314 8600 

HAIL...<.75IN
WIND...60MPH
 
$$

CAS
271 
WWUS53 KGRR 270223
SVSGRR

Severe Weather Statement
National Weather Service Grand Rapids MI
1023 PM EDT SUN AUG 26 2018

MIC121-270231-
/O.EXP.KGRR.SV.W.0036.000000T0000Z-180827T0230Z/
Muskegon MI-
1023 PM EDT SUN AUG 26 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MUSKEGON COUNTY
WILL EXPIRE AT 1030 PM EDT...
    
The severe winds which prompted the warning have moved out of 
Muskegon County. Therefore, the warning will be allowed to expire. 
Dangerous cloud to ground lightning is still occurring.

LAT...LON 4330 8604 4329 8579 4321 8579 4321 8591
      4312 8591 4312 8618 4326 8613
TIME...MOT...LOC 0221Z 279DEG 26KT 4324 8580 4312 8592 

$$

CAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 7:54 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Aug 26, 7:54 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
754 PM EDT Sun Aug 26 2018

LATEST UPDATE...
Update/Aviation

.SYNOPSIS...
Issued at 313 PM EDT Sun Aug 26 2018

Several rounds of nocturnal thunderstorms are possible starting
tonight lasting through Wednesday morning.  Areas north of I-96 have
the best chance of seeing thunderstorms tonight and Monday night
with area wide activity possible Tuesday night and into Wednesday.
While localized severe weather is possible each night (damaging wind
gusts to 60 mph and 1" hail), very heavy rainfall and localized
flooding are the greatest concerns. Dry conditions are then expected
by the end of the workweek.

&&

.UPDATE...
Issued at 754 PM EDT Sun Aug 26 2018

I have increased the POP and QPF over our northern two rows of
counties tonight since run after run of the HRRR continues to
show an area of 2 to 4" of rain near and north of Route 10
tonight. There is good 1000/850 moisture transport into that area
and 1000/700 thickness pattern supports this idea. I am concerned
about that much rain but it has been dry in that area so at this
point I am not planning on issuing a flood advisory. Still this
will have to be watched as this area may see storm after storm go
over the same area. Areas near and south of I-96 should for the
most part stay dry tonight.

I am planning on letting the marine fog advisory end as
scheduled at 8 pm. Seems the fog is lifting out of that area.

&&

.SHORT TERM...(This evening through Tuesday night)
Issued at 313 PM EDT Sun Aug 26 2018

As a shortwave trough embedded within broad southwesterly flow aloft
moves northeast into the Great Lakes, all eyes will be on convective
trends this afternoon across portions of Iowa, Minnesota, Wisconsin,
and perhaps as far south as northern Illinois. Several clusters are
already ongoing as of this writing but everything so far has been
relatively unorganized. Surprisingly, the 12Z suite of numerical
model guidance (e.g. HREF ensemble, SREF [derivative of the NAM],
various WRFs and iterations of the HRRR, etc.) all agree that
whatever develops upstream will move into northern Lower Michigan
overnight, specifically north of a line from Stony Lake to Mount
Pleasant. Frankly I have no reason to disagree. However, a slight
shift south is definitely in the realm of possibility. So, we'll
say areas north of I-96 have the best shot of seeing activity
tonight.

Forecast MUCAPE >2000 J/kg and 0-6 km bulk shear suggests that the
storms will become increasingly organized upstream of our area this
evening with an east/northeastward propagation (e.g. 0-1 km shear
vectors will be orientated east/northeast). The linear nature of
expected convection suggests that strong to locally severe winds
are possible with a lesser threat of hail in individual "pulsey"
cores. If the clusters become somewhat staggered--that is, one
leads the pack--the interaction of the expected orientation and
magnitude of the low- level jet overnight with a potentially west-
to-east orientated outflow boundary will promote rearward off-
boundary development (e.g. training convection; see Peters and
Schumacher [2014] in MWR Vol. 142). Interestingly several
numerical models suggest such a scenario with a west-to-east swath
of very heavy rainfall (2-4"+) by midday Monday. In fact, the
HREF 24-hr ensemble localized probability-matched mean rainfall
shows a swath of 2-3" across northern Lower Michigan tonight,
demonstrating the agreement among various CAMS in the placement
and occurrence of heavy rain. So, we have high confidence that
there will be a narrow swath of very heavy rain tonight somewhere
in lower Michigan most likely north of a line from Stony Lake to
Mount Pleasant.

Elsewhere across lower Michigan, dry conditions are expected
overnight but patchy fog is possible. Surface winds at/above 5 kts
overnight should limit both the spatial extent and intensity of the
fog compared to this morning.

By late Monday morning, the expectation is for any remaining
convection to wane as the low-level jet weakens and veers west. A
period of dry weather is then expected in lower Michigan before we
do it all over again Monday night and into Tuesday. A similar
regime appears possible with one or two clusters of strong to
severe convection propagating into lower Michigan aided by a
southerly low- level jet. There does seem to be a signal that the
convection will be decaying this time around, but again areas
north of I-96 (and especially north of a line from Stony lake to
Mount Pleasant) are favored for repeated activity. Depending on
how much rain falls tonight, localized flooding may become an
issue north of I-96 especially if the same areas are hit (see the
hydrology discussion below).

Then, we get to do it -again- on Tuesday and Tuesday night.
However, development Tuesday seems like it'll be tied to a
southward-drifting outflow boundary/effective warm front
originating from activity from the nights before. Indeed,
development may occur right overhead Tuesday afternoon/evening
with both severe weather and heavy rainfall possible. We'll leave
it at that for now.

So, to summarize, repeated rounds of storms are expected starting
tonight and lasting through early Wednesday favoring areas north of
I-96 through early Tuesday. While locally strong winds and hail
are possible, the main threat is heavy rainfall and flooding where
the convective complexes train.

.LONG TERM...(Wednesday through Sunday)
Issued at 313 PM EDT Sun Aug 26 2018

Model guidance has started to hint at the development of a low
pressure system on Wednesday along the effective warm front draped
along our area. Given the dependency on convection basically
tonight through Wednesday and associated uncertainties, I have
very low confidence that a low will actually develop. However, it
is still worth noting that Wednesday may be wet. Thereafter, a high
pressure system is expected to slide into the Great Lakes by
Thursday and last into the first portion of the weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 754 PM EDT Sun Aug 26 2018

Currently all TAF sites are VFR and more than likely will stay so
till at least 03z or so. There is an area of convection over
eastern WI moving toward Lake Michigan as I write this. All
indications are the storms will mostly stay north of our TAF
sites. However I am concerned about MKG so I did bring the storms
into that area in the 04z to 08z time frame. It is possible the
convection from the WI line would get there sooner, so I will
continue to watch this.

Otherwise it should stay largely VFR into Monday evening. Most of
the convection will be north of our TAF sites through Monday
evening. Low level wind shear is expected at the MKG and GRR taf
sites due to the position of the mid-level jet to those TAF sites.

&&

.MARINE...
Issued at 313 PM EDT Sun Aug 26 2018

Areas of dense fog will continue this afternoon across portions of
Lake Michigan. Southerly winds are then expected to increase to 20-
25 kts tonight and to 25-30 kts Monday night. A few gusts to 30 kts
are possible on Monday night. Waves will accordingly increase to 3-5
ft toward daybreak tomorrow, and then 4-7 ft overnight into Tuesday.
While waves will start to relax during the day on Tuesday, an
increase in wave heights is possible on Wednesday in the wake of a
front.

All in all, very hazardous boating and swimming conditions are
expected through midweek. Remember...

  - Stay dry when waves are high!

  - Stay clear of the pier (including on walkways as waves can
    still knock you off)!

&&

.HYDROLOGY...
Issued at 313 PM EDT Sun Aug 26 2018

A favorable pattern for heavy rainfall is setting up through Tuesday
night that will likely lead to rises on area rivers and streams
particularly near and north of I-96. Antecedent conditions are drier
across this region (mainly near/west of US 131, where a Moderate
Drought is in place) as compared to other regions across central and
southern Lower Michigan. As a result, rainfall will initially get
soaked into the soil pretty rapidly. However, successive rounds of
primarily nocturnal convection could saturate soils enough to lead
to significant rises on smaller rivers and streams.

Main stem rivers like the Muskegon River have plenty of capacity for
runoff at this point, with Evart currently sitting around the 20th
percentile for streamflow. The Pere Marquette is currently near
normal, with flows only around a foot at Scottville, which is a site
that requires a significant amount of rain to flood. Similarly, the
White River at Whitehall has a wide capacity to take on significant
rain at this point with flows around the 55th percentile.

If any of these sites get a few inches of rainfall through Monday
morning and then were to get significant additional rain Monday
night into Tuesday morning and beyond, it is conceivable that
flooding would be a problem. Shy of this happening, the rivers will
likely still rise (possibly quite a bit) but hold below flood
stage.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement from 4 AM EDT Monday through Tuesday
     morning for MIZ037-043-050-056-064-071.

LM...Small Craft Advisory from 4 AM Monday to 8 AM EDT Tuesday for
     LMZ844>849.

     Dense Fog Advisory until 8 PM EDT this evening for LMZ846>848.

&&

UPDATE...WDM
SYNOPSIS...Borchardt
SHORT TERM...Borchardt
LONG TERM...Borchardt
AVIATION...WDM
HYDROLOGY...Hoving
MARINE...Borchardt
Hazardous weather outlook, Aug 26, 8:00 PM EDT, 1 hour 2 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
800 PM EDT Sun Aug 26 2018

MIZ037>040-043>046-050>052-056>059-064>067-071>074-280000-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
800 PM EDT Sun Aug 26 2018

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Tonight

Thunderstorms are expected tonight, mostly north of Interstate
96. Some of these storms may have gusty, damaging winds and large
hail. Areas near and north of Route 10 may see locally heavy
rainfall in excess of 2 inches and this may cause some local
flooding problems.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Rounds of thunderstorms are expected Monday through early
Wednesday. Severe weather and excessive rainfall are possible,
mainly north of Interstate 96 on Monday and Monday night, and
areawide on Tuesday and Tuesday night. Heat indices will reach
the lower to mid 90s Monday and Tuesday afternoons.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from time to time starting
tonight and continuing through Tuesday night.

LMZ844>849-280000-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
800 PM EDT Sun Aug 26 2018

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Tonight

 Winds and waves will increase late tonight, leading to hazardous
conditions for small craft. Thunderstorms are expected tonight.
Some of these storms may produce winds in excess of 40 kts and large hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Winds and waves will be hazardous to small craft, swimmers, and
anyone venturing out on piers Monday into Tuesday. Rounds of
thunderstorms are expected Monday through early Wednesday. Severe
storms are possible, mainly north of Grand Haven on Monday and
Monday night, and over all of Lake Michigan on Tuesday and Tuesday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from time to time starting
tonight and continuing through Tuesday night.

wdm

In the hours before

Special weather statement, Aug 26, 8:55 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Grand Rapids MI
855 PM EDT SUN AUG 26 2018

MIZ037-043-270200-
Oceana MI-Mason MI-
855 PM EDT SUN AUG 26 2018

...SIGNIFICANT WEATHER ADVISORY...

At 855 PM EDT, Doppler radar was tracking a strong thunderstorm
near Hart moving east at 40 mph.

Wind gusts around 50 mph with downed tree limbs will be possible with
this storm.

This strong thunderstorm will be near...
  Elbridge around 900 PM EDT.
  Crystal Valley around 905 PM EDT.
  Walkerville around 910 PM EDT.
  Colfax and Custer around 915 PM EDT.
  Walhalla around 920 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4417 8604 4353 8605 4353 8643 4360 8653
      4365 8654 4375 8646 4380 8643 4394 8645
      4393 8643 4394 8643 4394 8644 4395 8644
      4395 8646 4397 8646 4403 8651 4406 8651
      4412 8643 4418 8639
TIME...MOT...LOC 0055Z 248DEG 34KT 4376 8636

LAURENS

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 8:02 PM EDTSpecial Marine WarningGRR118 min
Aug 26, 8:55 PM EDTSpecial Weather StatementGRRMason, Oceana65 min
Aug 26, 9:38 PM EDTSevere Thunderstorm WarningGRRNewaygo61 min
Aug 26, 9:53 PM EDTSevere Thunderstorm WarningGRROttawa67 min
Aug 26, 10:18 PM EDTSevere Thunderstorm WarningGRRKent68 min
Aug 26, 10:21 PM EDTSpecial Weather StatementGRRMecosta, Montcalm54 min
Aug 26, 10:54 PM EDTSpecial Weather StatementGRRKent51 min
Aug 26, 11:00 PM EDTSpecial Weather StatementGRRIsabella60 min
Aug 26, 11:05 PM EDTSpecial Weather StatementGRRIonia115 min
Aug 26, 11:13 PM EDTSpecial Weather StatementGRRGratiot92 min
Aug 27, 12:08 AM EDTSpecial Marine WarningGRR2 hr
Aug 27, 1:30 AM EDTSpecial Marine WarningGRR106 min
Aug 27, 2:02 AM EDTSpecial Weather StatementGRROttawa88 min
Aug 27, 2:17 AM EDTSevere Thunderstorm WarningGRRAllegan27 min
Aug 27, 2:28 AM EDTSpecial Marine WarningGRR58 min
Aug 27, 4:34 AM EDTSpecial Marine WarningGRR116 min
Aug 27, 4:59 AM EDTSpecial Weather StatementGRRMuskegon2 hr
Aug 27, 5:13 AM EDTAreal Flood AdvisoryGRRMuskegon6 hr
Aug 27, 5:36 AM EDTSpecial Weather StatementGRRKent54 min
Aug 27, 6:06 AM EDTAreal Flood AdvisoryGRRKent6 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.